Improving quality of life</br>and community responsibility
Improving quality of life
and community responsibility
BEFADOL PLUS blisters
Fever and pain relief
Packing: Box of 10 blisters x 10 tablets
Active ingredient - Content:
Paracetamol 650 mg
Usage group: Pain & Fever relief - Anti inflammatory
Dosage form: Tablet

 

10 - 15 mg per kg of weight
Manufacture: Meyer - BPC Joint Venture Company
Featured Products
Pain reliever, fever reducer, anti-inflammatory
Bottle x 100 tablets
BEFADOL PLUS bottle

Uses:

Fever and pain relief

 

Ingredient:

Paracetamol 650 mg

Pain reliever, fever reducer, anti-inflammatory
Box 10 blisters x 10 tablets
BEFADOL EXTRA

Uses:

Fever and pain relief

 

Ingredient:

Paracetamol 500 mg, Cafein 65 mg